Side Effects Of Long-term Use Of Ear Medications?

Illustration of Side Effects Of Long-term Use Of Ear Medications?
Illustration: Side Effects Of Long-term Use Of Ear Medications? images.medicinenet.com

Good morning,

1 Answer:

Good morning sdri.Rizki Eka thanks for consulting with us on HealthReplies.com. As you might already know, ear drops otopain medications are drugs that are used on bacteria-infected ears. Neomicin and polimixin b sulfate are antibiotics that are combined and are tasked with eliminating bacteria that grow in the ear and infect the ear. However, the content of lidocain in drops is what works to reduce pain in the ear.


Because the content in these drops consists of antibiotics and anti-pain, causing this drug can not be used in the long term. Long-term use will cause the ear to become more sensitive or experience a hypersensitive reaction to the drug content that is in the drug, which is why it is strongly recommended not to use this drug in the long term.


When you are about to menstruate or you are not fit, your body will easily respond to pain, because hormones (which make you happy and do not easily respond to pain) are in a low state. So do not be surprised if you feel pain in the body, ears or other body parts. Our advice if you experience something similar, you should take a short break, do relaxation by doing yoga, or meditation, consume foods that can improve your good mood such as milk or chocolate, look for a comfortable atmosphere in your opinion and use anti-pain medication that can you get it at pharmacies like mefenamic acid, pamol, ibuprofen. But if the advice that we submit has not helped you, you should consult with your doter. Thanks.

: by

Related Question

Babies 2 Months Are Often Bloated And Difficult To Defecate?

Babies 2 Months Are Often Bloated And Difficult To Defecate?

(11 months ago)

Good night my child wants to be 2 months old, he often has a flatulence and difficulty CHAPTER, CHAPTER one day only 2x sometimes 1 cmn and yellow, (ASI + milk) Is it normal for ba... Read more

Causes Of Headaches, Blurred Vision And Nausea?

Causes Of Headaches, Blurred Vision And Nausea?

(12 months ago)

Hello doctor, I want to ask, I have had headaches for 2 days with my vision becoming blurred, even I sometimes get nauseous and often vomit, so I also often do not have an appetite... Read more

Handling Of The Torn Eardrum?

Handling Of The Torn Eardrum?

(10 months ago)

Good night. R nYes if the eardrum ruptures. What further and better and more convincing action can be recovered besides surgery. Please help answer yes r nThank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *